MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 26X3/8 IB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 26X3/8 IB; PISTON SYRINGE
Model Number 309625
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.(b)(6), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl 26x3/8 ib had connectivity issues.This was discovered during use.The following information was provided by the initial reporter: material no: 309625 batch no: 9353360.It was reported that when rn is administering an immunotherapy injection, the needle remains in the patient and the patient does not receive the appropriate dose ordered.
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl 26x3/8 ib had connectivity issues.This was discovered during use.The following information was provided by the initial reporter: material no: 309625, batch no: 9353360.It was reported that when rn is administering an immunotherapy injection, the needle remains in the patient and the patient does not receive the appropriate dose ordered.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received for evaluation.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are required at this time.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.

Brand Name
SYRINGE 1ML S/T W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10411650
Report Number1213809-2020-00532
Device Sequence Number2939467
Product Code FMF
UDI-Device Identifier30382903096252
UDI-Public30382903096252
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number309625
Device Catalogue Number309625
Device Lot Number9353360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;